# SDR V0XD20170625001

- Difficulty date: June 22, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK BETWEEN FS 485 AND FS 581 HAS CORROSION OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK FROM FS 485 TO FS 581 IAW AMM 53-00-49.
